Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Throat congestion, shooting pain in nostrils. On medication for allergies. Treatment?

hi i have been having problems with my throat for three weeks now and i was wondering what it is my throat keeps closing up and when i sneeze its like the right side is being blown up has pain shoot up from my right tonsil to my whole throat to my nose i am very worried i thought it was allergy s and took allergy medicine and its not helping what is it and how can it be treated and what can i do?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THESE ARE SINUS ALLERGIES AS POST NASAL DRIPOF SINUSES CAUSES SOAR THROAT
AND INFECION CAUSES PAIN I NOSE AND THROAT
GET XRAY PNS WATERS VIEW AND GET TREATMENT OF SINUSES AFTER CONSULTATION WITH DOCTOR
NO NEED OF ANTIBIOTICS IN ALLERGIES
TO COUNTER INFECTION UNEED DOXYCYCLIN 100 MG BD FOR 10 DAYS
WHICH CLEARS SINUSES FAST
TAKE ANTIALLERGIC FEXOFENADINE 120 MG BD
FOR SHOOTING PAINS ADD FLUNARAZINE 5 MG AT NIGHT
APPLY NEOMYCIN H EYE OINTMENT IN NOSE BD
SEA WATER 2 DROPS AT NIGHT EACH NOSE ADD ANTACID GEL
FOR PAIN ADD DICLO SOS
NEED 3 WK
BUT BECAUSE OF RECURENCE GET DIAGNOSED AS ADVISED ABOVE AND TREAT
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor